Jump to content
Important Survey - Please Participate ×

Feels like I'm in hell and it's really bad.


[Ju...]

Recommended Posts

So I woke up at 2 a.m. last night and I've been stuck in a bad dream. So I laid back down and I kept fading in and out of consciousness. And everything is really dark and negative and I'm pretty paranoid.

 

And I started having extreme symptoms again, burning up more than I ever have during this whole entire process, and it's really hard to type with speech to text or anything. And instead of having tinnitus, I have a loud humming in my ears. And everything is extremely dark and negative, almost like a really dark presence.

 

It's a lot worse than a bad trip, because it's not like I'm having normal hallucinations or anything. But there's all of those Dark Shadows on the wall and the blinds are warping and there's all kinds of dark visual disturbances.

 

And I can't go outside because it feels like there's going to be a bad storm or maybe I will have a panic attack or something and die or have a seizure. I've already had enough seizures and I don't want to have any more.

 

And it's really crazy because I was just having a good window yesterday, and everything was going pretty well. And then everything got horribly bad out of nowhere. I think it had a lot to do with my therapy appointment yesterday. Or maybe because I might end up on the street again because housing is taking too long.

 

All I know is every time I talk to a doctor or therapist, it makes my withdrawal worse. I don't know how but it does. But my doctor is making me do it, she will get mad if I don't. I told her it's pointless but she wanted to because she said it would help me, only to feel like this.

 

So now I'm stuck in a really negative dark dream and it's got a really negative presence to it and I can't get out of it. I never have had sleepwalking problems or anything like that, and I'm usually able to deal with whatever I'm given. Whether it's bad acid or too many mushrooms or something, I'm always fine after it. I always just deal with it. But this is too much.

 

So I guess this is what hell would be like. Burning up and extremely scared for no reason and mentally and physically suffering. And there's nothing you can do about it, and the people that are supposed to help make things worse. And then it's hard to breathe and hard to look at my cell phone. Everything is like a different color than normal, it's really dark. Almost like it's got a fake filter on it or something.

 

It looks like it has one of those tinted screen protectors on it or something. But it doesn't. All I know is this really sucks.

Link to comment
Share on other sites

Oh dear Justin ,

I am so sorry this is happening after you were seeing hope for the future, and it is still  there,  just you have been thrown back.

 

Do you think it might be that you cut out the barbiturate? I don't know if you re instated it or not, but it will be a big shock to the system to cut it out in one  go whilst still in withdrawal from the benzo , 

 

I only know that you have been so strong through this  so far, and hopefully it will ease down again soon.

 

 

Jen

 

 

 

 

Link to comment
Share on other sites

I got a little bit more sleep, it helped a little bit. But I'm still having a really bad wave. Yeah it could have been because of the barbiturate and cutting it out cold turkey, so me and my doctor decided to reinstate it. Temporarily at least, I guess it's up to me how long I want to take it.

 

And yeah I probably just got thrown back but it will get better again. All I know is it was one of the worst waves I have ever had and it was at 10 months out. One of those bad dreams that are real in life. Combination of a bad dream and withdrawal really.

Link to comment
Share on other sites

That's a really long time, two and a half years. I mean we will get through it no matter what, but it's a long time to suffer. I think it's a lot worse than when I was in jail.
Link to comment
Share on other sites

correct me if I'm wrong...but you recently stopped other meds as well right?

 

If so, you are unfortunately having a WD to that change. I'm so sorry.

Know that you made it through a lot of benzo WD already so you already know how to manage this kind of journey.

 

Perhaps a low reinstatement of the meds to help you stabilize? Just a thought/opinion. Trying to ease your suffering.

Link to comment
Share on other sites

Thanks Trina. Yes, I quit barbiturates cold turkey as well. It got bad so I reinstated at my doctor's order. She said since I don't like taking medicine, and since I was taking them 3x day, to take them only at night with my Propanolol and multivitamin so things are easy every day and I remember.
Link to comment
Share on other sites

×
×
  • Create New...